# SDR DALA2025100707312

- Difficulty date: September 28, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 99,550 hours, 17,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE LIGHT INOP ON FAP.   R/R L1 SLIDE LIGHT PER B767-400 AMM 33-51. OPS CHK GOOD. OK FOR SVC. (7377265)
